| Catalog Number |
302661 |
| Medical Device Problem Code |
Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Hologic technical support thoroughly reviewed customer logs and observed that controls performed as expected and that no hardware issues were noticed.Hologic performed a risk assessment and noted no product impact.Hologic determined the most likely cause of the discrepant result is low gc target in the sample or sample mishandling.Hologic has not learned of any adverse patient outcomes due to this event.H3 other text : other.
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic a potential false negative neisseria gonorrhoeae (gc) result while using the aptima combo 2 assay (lot number: 905100) on the panther instrument (b)(6).(b)(6) initially tested ct negative and gc positive, but generated ct negative and gc negative results upon retest in the same ac2 (b)(4).Customer confirmed the retest gc negative result was reported out to the clinician.Hologic has not been informed of any patient treatment or any adverse patient outcomes related to this situation.